question-icon

What causes burning sensation during urination post urinary stent removal?

default
Posted on Wed, 11 May 2016
Question: My mother had a stent placed in her urinary tract for infection and removed within two weeks . She recovered quickly and is fine till now .its 3 months now and just For the last few days she has burning sensation while passing urine . Will citralka help her
doctor
Answered by Dr. P. T. Patil (1 hour later)
Brief Answer:
It is due to UTI

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that your mother has UTI.

Please get her routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please give her broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure she drinks more water .To keep herur urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10365 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning sensation during urination post urinary stent removal?

Brief Answer: It is due to UTI Detailed Answer: Hello Thanks for your query ,based on the facts that you have posted it appears that your mother has UTI. Please get her routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to. Please give her broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure she drinks more water .To keep herur urine dilute This will help to control dysuria. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil